Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Journals
Resources
About Us
Open Access
Go to previous page

Boundedness for the Singular Integral with Variable Kernel and Fractional Differentiation on Weighted Morrey Spaces

Boundedness for the Singular Integral with Variable Kernel and Fractional Differentiation on Weighted Morrey Spaces

Year:    2016

Analysis in Theory and Applications, Vol. 32 (2016), Iss. 3 : pp. 205–214

Abstract

Let T be the singular integral operator with variable kernel, T be the adjoint of T and T be the pseudo-adjoint of T. Let T1T2 be the product of T1 and T2, T1T2 be the pseudo product of T1 and T2. In this paper, we establish the boundedness for commutators of these operators and the fractional differentiation operator Dγ on the weighted Morrey spaces.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2016.v32.n3.1

Analysis in Theory and Applications, Vol. 32 (2016), Iss. 3 : pp. 205–214

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Singular integral variable kernel fractional differentiation BMO Sobolev space weighted Morrey spaces.